The Vestibular Migraine & Secondary Hydrops Community
Read our welcome post, user support wiki & visit our member recommended products page

Flunarzine


#1

Has anyone got better with Flunarizine? I’m literally dying with this dizxyness getting drop attacks need to trhelp something new


#2

Sorry to hear this. Flunarizine has had a lot of success with a lot of people.It is not available in the US but quite popular in countries which have access to it. Start at 2.5mg and see how you fare. If you tolerate it well enough bump up to 5mg and subsequently 10mg.

Drop attacks don’t seem right. Please talk to a specialist.


#3

As @GetBetter says not a typical MAV symptom. Have you spoken to your specialist about this one. It could prove a significant pointer towards recovery.


#4

I don’t think it was actually a drop attack when I have researched it. More of a pulling sensation


#5

I’ve had that … I dubbed that symptom ‘Magneto Head’ and wrote about it here!

Definitely one of the most scary symptoms!


#6

Hi
I regularly get feeling of being pulled and dragged to the ground…this is how i describe my dizzinss to my neurologist. Just sitting at work at my computer when i get up to walk i have feelings of this…its horrendous
Jo x


#7

Yup!!


#8

It’s a terrible feeling